Further Discussion on Modified Multivalued Α<sub>*</Sub>-ψ-contractive Type Mapping
No Thumbnail Available
Date
2015
Journal Title
Journal ISSN
Volume Title
Publisher
Univ Nis, Fac Sci Math
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, we investigate the existence of a fixed point for modified multivalued alpha(*)-psi-contractive type mapping in the context of complete metric space. We also construct some examples to illustrate the main result. Our results extend, improve and generalize the results on the topic in the literature.
Description
Ali, Muhammad/0000-0002-1444-7888; KARAPINAR, ERDAL/0000-0002-6798-3254; Kamran, Tayyab/0000-0001-7833-2476
Keywords
alpha(*)-admissible maps, alpha(*)-admissible maps with respect to eta
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q3
Scopus Q
Source
Volume
29
Issue
8
Start Page
1681
End Page
+